Previous |  Up |  Next


Title: Non-uniqueness of solution to quasi-1D compressible Euler equations (English)
Author: Šolín, Pavel
Author: Segeth, Karel
Language: English
Journal: Equadiff 10
Volume: [Part 2] Papers
Issue: 2001
Pages: 379-389
Category: math
MSC: 35L65
MSC: 35L67
MSC: 76N10
MSC: 76N15
MSC: 76R10
Date available: 2009-02-11T17:00:30Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_10-2001-2_42.pdf 615.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo